Sinus Pain & Pressure Tablets – fast-acting, multi-symptom formula that contains a decongestant and pain reliever. 100 (50×2)/box. Contains Acetaminophen (500 mg) for Aches & Fever. Also contains Phenylephrine HCI (5mg) for Nasal Decongestion.
Sinus Pain & Pressure Tablets
$10.50
Sinus Pain & Pressure Tablets – fast-acting, multi-symptom formula that contains a decongestant and pain reliever. 100 (50×2)/box. Contains Acetaminophen (500 mg) for Aches & Fever. Also contains Phenylephrine HCI (5mg) for Nasal Decongestion.
Out of stock